Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 426363, 10 pages
http://dx.doi.org/10.1155/2015/426363
Research Article

Lie Symmetry Analysis and New Exact Solutions for a Higher-Dimensional Shallow Water Wave Equation

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 10 May 2015; Accepted 21 June 2015

Academic Editor: Chaudry Masood Khalique

Copyright © 2015 Yinghui He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinghui He, “Lie Symmetry Analysis and New Exact Solutions for a Higher-Dimensional Shallow Water Wave Equation,” Mathematical Problems in Engineering, vol. 2015, Article ID 426363, 10 pages, 2015. https://doi.org/10.1155/2015/426363.